Bibliographic Metadata

Title
Symmetric tensor fields of bounded deformation
AuthorBredies, Kristian
Published in
Annali di matematica pura ed applicata / Fondazione Annali di Matematica Pura ed Applicata, Berlin ; Heidelberg [u.a.] : Springer, 1858 - , Vol. 192, Issue 5, page 815-851
PublishedSpringer
Edition
Publisher version
LanguageEnglish
Document typeJournal Article
Keywords (EN)KeywordsSymmetric tensor fields / Bounded deformation / SobolevKorn inequality / Boundary traces / Continuous/compact embeddings
ISSN1618-1891
ISSN1618-1891
URNurn:nbn:at:at-ubg:3-337 Persistent Identifier (URN)
DOIdoi:10.1007/s10231-011-0248-4 
Restriction-Information
 The work is publicly available
Files
Symmetric tensor fields of bounded deformation [0.37 mb]
Links
Reference
Classification
Abstract (English)

We introduce and study spaces of symmetric tensor fields of bounded deformation for tensors of arbitrary order, i.e., where the symmetrized derivative is still a Radon measure. A SobolevKorn type estimate, a boundary trace theorem and continuous as well as compact embedding properties into Lebesgue spaces are obtained, showing that these spaces can be regarded as a natural generalization of the spaces of bounded deformation to higher-order symmetric tensors.

Notice
Stats
The PDF-Document has been downloaded 146 times.